# SDR DALA2023092507900

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 96,487 hours, 44,101 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0669 EXISTING REPAIR WAS FOUND IN THE INSPECTION AREA AT STA 1560 BTW S-25 AND S-26. CORRECTIVE ACTION SUMMARY OF NRC 00192: SECTION FRAME AT STA 1560 BTW S-25 AND S- 26 WAS REPAIRED PER PRI NO.611196-14. (2982262)
